# SDR AWXA200500718

- Difficulty date: June 14, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK EMERGENCY EXIT LIGHTS AT SEATS 1-4 INOPERATIVE AND SEAT 17 LAMP OUT.  MX REMOVED AND REPLACED EMERGENCY LIGHT BATTERY CHARGER IAW BOEING 737-300 AMM 31-51-51-962-016.  OPS CHECK GOOD IAW AMERICA WEST AIRLINES TASK CARD A1C33006.
